| Model Number |
6083 |
| Medical Device Problem Codes |
Positioning Failure (1158); Sharp Edges (4013)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/01/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as part of the fda voluntary malfunction summary reporting program.1 device was functionally/visually inspected in the field.The device was repaired and returned to use.There was no remedial action taken.This device is not labeled for single use.
Event or Problem Description
This report summarizes 1 malfunction event in which the device was concurrently experiencing 2 issues: sharp metal edges and the fowler is stuck in a raised position.There was no patient involvement.